Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i10.70
pages 49-56

Convergence and Estimation of the Process of Computer Implementation of the Optimality Principle in Matrix Games with Apparent Play Horizon

Vadim V. Romanuke
Khmelnitskiy National University, Khmelnitskiy

ABSTRAKT

A procedure of practical implementation of the optimality principle in matrix games with empty set of saddle points in pure strategies, where finite number of plays is in advance known, is under consideration. Convergence of this procedure is proved, and estimate of average win or loss of player, participating in it, is shown.


Articles with similar content:

Solution of Optimization Control Problem under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 6
Vsevolod M. Kuntsevich
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk
Guaranteed Estimate of the Features Utility while Statistical Recognition of Two Classes
Journal of Automation and Information Sciences, Vol.42, 2010, issue 10
Leonid S. Fainzilberg
Optimal Control Using Nonlinear Probabilistic Tests
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Sergey V. Sokolov